Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rugbydude

What went wrong.. HELP!

I bought Panoxyl 5% Benzoyl peroxide at $24 for 40grams from my local pharmacy. I Used it for about 3 days, only at night after cleansing. I noticed it was starting to burn. I thought it was what was suppose to happen until my sister said "what the hell did you do to your skin" i went to the mirror to inspect and big red spot marks were all over face. My whole face is really rough and dry. It stings and im afraid its going to become permanent scarring. Please if anyone knows anything about what i should itd be much appreciated.

I have stopped using the BP . Ive stopped Using ANY chemical creams/cleansers. I only wash in the mornings with water. Im really worried...

PLEASE HELP

Share this post


Link to post
Share on other sites

Sounds normal.

When you start using BP, the side-effects can be extremely harsh when the skin is not adjusted. This is the reason why Dan recommend using a 2.5% concentration of BP and starting _SLOW_.

If I had to guess, you started with a 5% BP (twice as strong), and most likely with a nice, chunky amount too. And now you get to pay the ultimate price. The problem of BP is that you don't feel anything when you spread it, but the side-effects usually appear the next day...

Good news is that BP doesn't cause permanent scarring. When you stop using it, your skin will return to normal within a week or so. If you really can't stand it and must have some remedy, find any skin-care product that contains dexpanthenol as the main ingredient. It is really effective in countering BP's side-effects.

Share this post


Link to post
Share on other sites

Ya you probably just applied waaay to much waaay to fast. You also might be allergic to BP but that is very rare. Please don't use any more than 2.5 percent. Please follow the regimen religiously because it is working wonders for me :) Good luck man, and God bless!

Share this post


Link to post
Share on other sites

I've experienced this before. You must stop BP immediately and tell your sis to buy a Vaseline moisturizer (body lotion or whatever) to keep your skin extra-moisturized all the time. Then it'll heal pretty quick, believe me. I was screaming just like you in the morning, and luckily, some guy on the boards helped me out. I had to stop school for like one entire week....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×